1. (with K. ChungBirational geometry of the moduli space of pure sheaves on quadric surface. preprint.
  2. (with K. Chung) Mori’s program for the moduli space of conics in Grassmannian. Taiwanese J. Math., a special issue for Algebraic Geometry in East Asia 2016, Vol. 21, (2017) No. 3, 621-652.
  3. (with D. Swinarski) On the \(S_n\)-invariant F-conjecture. preprint. supplementary files on the webpage of the second author.
  4. (with C. Summers, J. von Albade, and R. Xie) Birational contractions of \(\overline{\mathrm{M}}_{0,n}\) and combinatorics of extremal assignments. J. Algebraic Comb., to appear, supporting codes.
  5. (with K. Chung) Chow ring of the moduli space of stable sheaves supported on quartic curves. Q. J. Math., to appear, supporting calculations and codes.
  6. (with K. Chung) Moduli of sheaves, Fourier-Mukai transform, and partial desingularization.  Math. Z., 283 (2016), no. 1-2, 275-299.
  7. (with S.-B. Yoo) Birational geometry of the moduli space of rank 2 parabolic bundles on a rational curve. Int. Math. Res. Not. IMRN, (2016), no. 3, 827859.
  8. (with D. SwinarskiEffective curves on \(\overline{\mathrm{M}}_{0,n}\) from group actions. Manuscripta Math., 147 (2015), no. 1-2, 239–268.
  9. Mori’s program for \(\overline{\mathrm{M}}_{0,7}\) with symmetric divisors. Canad. J. Math., 69 (2017), no. 3, 613-649.
  10. Mori’s program for \(\overline{\mathrm{M}}_{0,6}\) with symmetric divisors. Math. Nachr., 288 (2015), no. 7, 824-836.
  11. (with A. GibneyD. Jensen, and D. SwinarskiVeronese quotient models of \(\overline{\mathrm{M}}_{0,n}\) and conformal blocks. Michgan Math. J., 62 (2013), no. 4, 721-751.
  12. (with N. Giansiracusa and D. JensenGIT compactifications of \(\mathrm{M}_{0,n}\) and flips. Adv. in Math., 248, (2013), 242-278.
  13. A family of divisors on \(\overline{\mathcal{M}}_{g,n}\) and their log canonical models. J. Pure Appl. Algebra, 219 (2015), no. 10, 4642-4652.
  14. Log canonical models for the moduli space of stable pointed rational curves. Proc. Amer. Math. Soc., 141 (2013), no. 11, 3771-3785.
  15. (with Y.-H. KiemModuli spaces of weighted pointed stable rational curves via GIT. Osaka J. Math., 48 (2011), no. 4, 1115-1140.
  16. (with Y.-H. KiemModuli spaces of stable maps to projective space via GIT. Internat. J. Math., 21 (2010), no. 5, 639-664.
  17. Birational geometry of moduli spaces of curves of genus zero. Thesis, Seoul National University, August 2011.

on arXiv


  1. Chow ring of the moduli space of stable sheaves supported on quartic curves. Intended to be presented in AMS Summer Institute in Algebraic Geometry, but not be presented.

Unpublished notes

  1. Mori’s program for the moduli space of pointed stable rational curves.